# SDR AALA202106179020

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 77,356 hours, 10,008 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: R4 Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EICAS MESSAGE FOR SMOKE IN 4R LAVATORY WITH NO SMOKE PRESENT. ACCOMPLISHED SMOKE DETECTOR FUNCTIONAL TEST IAW AMM 26-13-00, OPS CHECK GOOD.
